Bulletin of the American Mathematical Society

On the singularities of nonlinear Fredholm operators

M. S. Berger and R. A. Plastock

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 6 (1977), 1316-1318.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539864

Mathematical Reviews number (MathSciNet)
MR0451279

Zentralblatt MATH identifier
0382.47032

Subjects
Primary: 47H15 35J60: Nonlinear elliptic equations

Citation

Berger, M. S.; Plastock, R. A. On the singularities of nonlinear Fredholm operators. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1316--1318. https://projecteuclid.org/euclid.bams/1183539864


Export citation

References

  • 1. S. Banach and S. Mazur, Über mehrdeutige Abbildungen, Studia Math. 5 (1934), 174-178.
  • 2. C. J. Earle and J. Eells, Foliations and fibrations, J. Differential Geometry 1 (1967), 33-41.
  • 3. P. T. Church and J. G. Timourian, Fiber bundles with singularities, J. Math. Mech. 18 (1968), 71-90.
  • 4. M. S. Berger, Nonlinearity and functional analysis, Academic Press, New York, 1977 (to appear).
  • 5. C. Foiaş and R. Temam, Structure of the set of stationary solutions of the Navier-Stokes equations 30 (1977), 149-164.
  • 6. M. S. Berger, New applications of the calculus of variations in the large to nonlinear elasticity, Comm. Math. Phys. 35 (1974), 141-150.
  • 7. S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861-866.
  • 8. R. Plastock, Fredholm operators of index zero, Proc. Amer. Math. Soc. (to appear).